My father is aged 69 years. About 12 years back he underwent for by-pass. Now 4 days back after 2d acho doctor say that he is having heart enlargement and advised to take complete rest. In the 2d acho report it is shown that left ventricle-dilated. LV DYS FUNCTION. What is my father's position and what are the risks factors. Please reply me immediately. I am very much scared. What is treatment for cure.
Based on the result of the echocardiogram you listed above your father's heart appears enlarged and the function is impaired. Without having access to the images myself I cannot comment on exactly what the diagnosis is or why this is occurring. There are particular medications that are helpful when patients have left ventricular dysfunction. Step 1 would be to discuss with your father's cardiologist WHY the heart is enlarged and not functioning correctly. Step 2 would be to ensure he is on the right medications for the condition.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.